MathSciNet Relay Station
MathSciNet bibliographic data
MR2047378 47B20 (47A10)
Cao, Xiaohong; Guo, Maozheng; Meng, Bin Weyl type theorems for $p$-hyponormal and $M$-hyponormal operators. Studia Math. 163 (2004), no. 2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement